# SDR ASAA12511248

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 4,613 hours, 1,431 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND IN OGG GOT "FMC DISAGREE" LIGHT.  ACCOMPLISHED QRH PROCEDURE.  LIGHT EXTINGUISHED.
